# SDR DXTA2023112210123

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 6,450 hours, 5,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: GO FROM THE OFF POSTION TO ARM POSITION THE EMR LIGHTS COME ON.  THEY STAY ON FOR AROUND 3 SECONDS IN THE ARM POSITION THEN GO OFF.  PERFORMED OPS CHECK/TEST OF CABIN EMERG LIGHTS WITH NO DEFECTS NOTED, FOUND EMERG LIGHTS TO OPERATE NORMAL. IT'S NORMAL OPERATION FOR LIGHTS TO COME ON BRIEFLY AFTER POSITIONING SWITCH FROM OFF TO ARM. FOUND EMERG LIGHTS TO OPERATE NORMALLY WITH NO DEFCTS NOTED. NOTIFIED MCC OF FINDINGS AND MCC ELECTS TO SIGN OFF & CLEAR SQUAWK. WORK REF EMB-505 AMM 33-52-00-710-801-A.
